# SDR DALA2021062703474

- Difficulty date: June 26, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,772 hours, 38,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 640-660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON FLOOR STRINGER (UPPER/LOWER SURFACES) BTW STA 640 TO 660 RBL 7.55, 10.45 AND 16.10 AT FWD CARGO COMPARTMENT. STRINGERS REPLACED. (LP 1854511)
